Far Eastern Mathematical Journal

To content of the issue


Supertails in risk theory


G. Sh. Tsitsiashvili, D. G. Konstantinidis

2001, issue 1, Ñ. 68–76


Abstract
The parameter of heaviness of claim distribution tail is introduced. The ruin probility behaviour when the parameter of heaviness tends to limit is studied. The most popular distribution families are examined.

Keywords:

Download the article (PDF-file)

References

[1] P. Embrechts, C. Kluppelberg, T. Mikoch, Modelling Extremal Events for Insurance and Finance, Springer, Berlin, 1997.
[2] V. V. Kalashnikov, Mathematical Methods In The Ruin Probability Theory, Lecture Notes, University of Copenhagen, 1999.
[3] V. V. Kalashnikov and G. Sh. Tsitsiashvili, “Tails of waiting times and their bounds”, Queueing Systems, 32 (1999), 257–283.
[4] D. G. Konstantinidis, “Comparison of Ruin Probability Estimates in the Presence of Heavy Tails”, Journal of Mathematical Sciences, 93:4 (1999), 552–562, New York.
[5] G. Sh. Tsitsiashvili and D. Konstantinidis, Superlight and superheavy tails in insurance and queueing models, Technical report 00-03, Dept. Mathematics, Univ. Aegean, Samos, Greece, 2000, 31 pp.
[6] G. Sh. Tsitsiashvili and D. Konstantinidis, Superlight and superheavy tails under interest force models, Technical report 00-05, Dept. Mathematics, Univ. Aegean, Samos, Greece, 2000, 13 pp.
[7] V. V. Kalashnikov and G. Sh. Tsitsiashvili, “On the stability of queueing systems with respect to disturbances of their distribution functions”, Working paper, Engineering Cybernetics, 10 (1973), 211–217.
[8] V. Kalashnikov and R. Norberg, Ruin probability under random interest rate, Working paper, Lab. of Actuarial Math., University of Copenhagen, 1999.

To content of the issue